| Medical Device Problem Codes |
Mechanical Problem (1384); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Ankylosis (4527)
| Date of Event |
05/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 54 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, ankylosis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the procedure documented is most likely due to loss of range of motion secondary to development of scar tissue/arthrofibrosis.The underlying reason for the loss of range of motion and/or development of scar tissue cannot be determined but may be related to patient conditions, previous surgical history, joint immobilization, or non-compliance with rehabilitation protocols.H6: corrected health effect, medical device, component, and investigation clinical codes.
Additional Manufacturer Narrative
Corrected d4/d5.The reason for the procedure reported is most likely due to loss of range of motion secondary to development of scar tissue/arthrofibrosis.The underlying reason for the loss of range of motion and/or development of scar tissue cannot be determined but may be related to patient conditions, previous surgical history, joint immobilization, or non-compliance with rehabilitation protocols.